# SDR CALA2014021790398

- Difficulty date: February 15, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 95,483 hours, 15,065 cycles
- Engine: Pwa PW4060
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD EQPT VLV EICAS & OVERHEAD EQPT COOLING VLV CYCLING ON & OFF.  COMPLIED WITH MEL 2158U, CLOSED OVERBOARD VLV & DEACTIVATED IAW MEL 2158S.
